# SDR AALA981830

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
